# SDR SWAA2022020754454

- Difficulty date: December 17, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPICAL CRACK FOUND EMANATING FROM EDGE OF BEAR STRAP TO FASTENER HOLE FWD OF FITTING LATCH AT R1 DOOR BETWEEN STA.291.5 AND STA.294.5 BETWEEN S-8R AND S-9R. APPROXIMATE LENGTH OF CRACK : 2' ; TYPICAL CRACK FOND EMANATING FROM EDGE OF BEAR STRAP TO FASTENER HOLE FWD OF FITTING LATCH AT R1 DOOR ETWEEN STA.291.5 AND STA.294.5 ETWEEN S-8R AND S-9R. APPROXIMATE LENGTH OF CRACK : 2' / [01] REMOVED RAIN GUTTERS AT R1 DOOR AREA TO GAIN ACCESS FOR MAINTENANCE PER B737-700 SRM 51-40-02-0G-0.; [12] FABRICATED FILLER#4 USE 2024T3 .090 PO# 1395243 PER SRM 53-10-01-2R-6 REPAIR TO R1 DOOR CUTOUT C/W PER B737-700 SRM 53-10-01-2R-6 & EA 21-155-03804. ACCOMPLISHED PAINT TOUCH UP TO REPAIRED AREA REF B737 MM 51-21-99-300-802
